Minimax theorem for fractional expectation on a two-person zero-sum dynamic game (JNCA) |
 |
Volume 14
|
Number 1
|
pp. 89-101
|
|
|
Minimax theorem for fractional expectation on a two-person zero-sum dynamic game |
Hang-Chin Lai and Chao-Ya Yu |
|
|
|
Key words |
Mathematices Subject Classification |
Minimax theorem, total conditional expectation function, fractional function, dynamic game |
46N10, 90C47, 91A05, 97N60 |
|
|
|
|
|
|
|
|
|
|
|
|
|
Copyright© 2013 Yokohama Publishers |
|
For Editor |
|
For Authors |
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|